# SDR SWIA202157576

- Difficulty date: April 15, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 43,763 hours, 37,342 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Stop
- Part number: 60024054121
- Condition: Chafed
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT ELEVATOR STOPPER BRACKET FOR HINGE BL24.5 IS CHAFFED/WORN. ( INBOARD SIDE )    (FILED CLOSED)    REPLACED  LEFT ELEVATOR STOPPER BRACKET FOR HINGE BL24.5 PN 600-24054-121. IN REF TO CRJ 200 AMM 27-34-01. / ALSO SEE CP 22631012  RII 27-900-1004-SKY ITEM 3D.
